# SDR CKSA97407

- Difficulty date: July 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747269B
- Aircraft serial: 21543
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Buckled
- Location: Bs 2742
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C1-12 CHECK INSPECTION, FOUND FRAME AT BS 2742 IS BUCKLED ALONG LOWER SIDE FROM RBL 15 TO LBL 15.  REMOVED BUCKLED FRAME AT PRODUCTION SPLICE AT RBL15 TO LBL15.  INSTALLED NEW FRAME IAW B747 SRM 51-10-01 AND 51-30-02. NON-ROUTINE TASK CARD NUMBER 109887.
